# SDR QXEA0201417

- Difficulty date: March 11, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - DENT ON RIGHT HAND SIDE OF VERTICAL STABILIZER BETWEEN RIBS 10 AND 11.  REPAIRED IAW HORIZON AIR EA 9-55-149A AND WVAC EO DH8S-55-0357A.
